Bifurcation of limit cycles from a centre in 4 in resonance 1:N

Claudio A. Buzzi, Jaume Llibre, João C. Medrado, Joan Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

For every positive integer N 2 we consider the linear differential centre [image omitted] in 4 with eigenvalues i and Ni. We perturb this linear centre inside the class of all polynomial differential systems of the form linear plus a homogeneous nonlinearity of degree N, i.e. [image omitted] where every component of F(x) is a linear polynomial plus a homogeneous polynomial of degree N. Then if the displacement function of order of the perturbed system is not identically zero, we study the maximal number of limit cycles that can bifurcate from the periodic orbits of the linear differential centre.
Original languageEnglish
Pages (from-to)123-137
JournalDynamical Systems
Volume24
Issue number1
DOIs
Publication statusPublished - 1 Mar 2009

Keywords

  • Limit cycles
  • Periodic orbits
  • Perturbation
  • Polynomial vector fields
  • Resonance 1:N

Fingerprint Dive into the research topics of 'Bifurcation of limit cycles from a centre in 4 in resonance 1:N'. Together they form a unique fingerprint.

Cite this